# SDR SB05114

- Difficulty date: September 15, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BACC47DP4
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLIGHT DEPARTED RDU WITH THE NR 1 ENGINE GENERATOR ON MEL 24-1.  EN ROUTE CLT, THE NR 2 AND NR 3 TRANSFORMER RECTIFIER UNIT CIRCUIT BREAKERS TRIPPED.  THE APU GENERATOR WAS UNABLE TO PICK UP THE RIGHT GENERATOR BUSS AS THE NR 2 ENGINE GENERATOR HAD TRIPPED OFF LINE WITH VOLTS AND FREQUENCIES INDICATING ZERO.  FLIGHT LANDED SAFELY WITHOUT INCIDENT AT CLT.  MAINTENANCE FOUND PIN -B- ON CONNECTOR D3026 BURNT CAUSING PHASE LOSS.  REPLACED CONNECTOR D3026 PER SPWM 20-61-19.  OPERATIONAL CHECK OF NR 2 GENERATOR, NR 2 AND NR 3 TRANSFORMER RECTIFIER UNITS AND APU CHECK NORMAL.  CLEARED MEL 24-1 ON NR 1 ENGINE GENERATOR WITH THE REPLACEMENT OF THE NR 1 GENERATOR CONTROL UNIT AND A RESET OF THE NR 1 CSD. OPS CK GOOD.
